# SDR CA010808002

- Difficulty date: July 29, 2001
- Submitted: August 14, 2001
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 8,394 hours
- Engine: Lyc O235L2C
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Carburetor
- Part number: 105199
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE STARTED LOSING POWER WHILE IN CRUISE AT 2500 FT & 30 SEC LATER QUIT RUNNING. PILOT INSTRUCTOR MADE A FORCED LANDING IN HAY FIELD. ENGINE WOULD NOT START AGAIN. CARBURATOR WAS REPLACED AND ENGINE STARTED TO RUN NORMALLY AND AIRCRAFT WAS FLOWN OFF FIELD. NOTE: LAST SUMMER A SIMILAR INCIDENT OCCURRED ON ANOTHER OF OUR C-152'S EXCEPT THAT THE ENGINE DID NOT QUIT COMPLETELY AND HE LANDED AT ON AIRPORT.
